×

On the Landau-Kallman-Rota inequality. (English) Zbl 0238.47007


MSC:

47A30 Norms (inequalities, more than one norm, etc.) of linear operators
26D10 Inequalities involving derivatives and differential and integral operators
47D03 Groups and semigroups of linear operators
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hille, E, Functional analysis and semi-groups, () · Zbl 0229.39001
[2] Hille, E; Phillips, R.S, Functional analysis and semi-groups, ()
[3] Hille, E, Remark on the Landau-kallman-Rota inequality, Aequationes mat., 4, 239-240, (1970)
[4] Kallman, R.R; Rota, G.-C, On the inequality ‖f′‖^{2} ⩽ 4 ‖f‖ ‖f″‖, ()
[5] Kurepa, S, Remark on the Landau inequality, Aequationes math., 4, 240-241, (1970)
[6] Kraljević, H; Kurepa, S, Semi-groups on Banach spaces, Glasnik mat., 5, 109-117, (1970) · Zbl 0202.42501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.